# SDR DALA2023041102823

- Difficulty date: April 11, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 2,510 hours, 288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 ON SVC CHK FOUND FPEEPMS SEAT MOUNTED LIGHT MISSING AT SEAT 2A. CORRECTIVE ACTION: INSTALLED NEW FPEEPMS AT SEAT 2A. (9979565)
